RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2008, том 14(30), выпуск 1, страницы 69–75 (Mi thsp130)  

A limit theorem for symmetric Markovian random evolution in ${\mathbb R}^m$

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, 5, Academy Str., MD-2028 Kishinev, Moldova

Аннотация: We consider the symmetric Markovian random evolution ${\mathbf X}(t)$ performed by a particle that moves with constant finite speed c in the Euclidean space ${\mathbb R}^m, m\geq 2(t).$ Its motion is subject to the control of a homogeneous Poisson process of rate $\lambda>0.$ We show that, under the Kac condition $c\to\infty, \lambda\to\infty, (c^2/\lambda)-\rho, \rho>0,$ the transition density of ${\mathbf X}(t)$ converges to the transition density of the homogeneous Wiener process with zero drift and the diffusion coefficient $\sigma^2=2\rho/m$.

Ключевые слова: Random motion, finite speed, random evolution, uniformly distributed directions, multidimensional Wiener process.

Полный текст: PDF файл (198 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: Primary 82C70; Secondary 82B41, 60K35, 60K37, 70L05
Язык публикации: английский

Образец цитирования: Alexander D. Kolesnik, “A limit theorem for symmetric Markovian random evolution in ${\mathbb R}^m$”, Theory Stoch. Process., 14(30):1 (2008), 69–75

Цитирование в формате AMSBIB
\RBibitem{Kol08}
\by Alexander D. Kolesnik
\paper A limit theorem for symmetric Markovian random evolution in
${\mathbb R}^m$
\jour Theory Stoch. Process.
\yr 2008
\vol 14(30)
\issue 1
\pages 69--75
\mathnet{http://mi.mathnet.ru/thsp130}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp130
  • http://mi.mathnet.ru/rus/thsp/v14/i1/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:12
    Полный текст:1
    Литература:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019